Follow
Édouard Maurel-Segala
Édouard Maurel-Segala
Maître de conférences en mathématiques, Équipe de Probabilités et Statistiques, Université Paris-Sud (Orsay)
Verified email at math.u-psud.fr - Homepage
Title
Cited by
Cited by
Year
Combinatorial aspects of matrix models
A Guionnet, E Maurel-Segala
arXiv preprint math/0503064, 2005
902005
Asymptotics of unitary and orthogonal matrix integrals
B Collins, A Guionnet, E Maurel-Segala
Advances in Mathematics 222 (1), 172-215, 2009
632009
Asymptotics of unitary and orthogonal matrix integrals
B Collins, A Guionnet, E Maurel-Segala
Advances in Mathematics 222 (1), 172-215, 2009
632009
Second order asymptotics for matrix models
A Guionnet, E Maurel-Segala
492007
Free transport-entropy inequalities for non-convex potentials and application to concentration for random matrices
M Maïda, É Maurel-Segala
Probability Theory and Related Fields 159 (1-2), 329-356, 2014
462014
High order expansion of matrix models and enumeration of maps
E Maurel-Segala
arXiv preprint math/0608192, 2006
162006
High order expansion of matrix models and enumeration of maps
E Maurel-Segala
arXiv preprint math/0608192, 2006
162006
The geometry of a critical percolation cluster on the UIPT
M Gorny, É Maurel-Segala, A Singh
142018
High order expansion for matrix models
E Maurel-Segala
Preprint, 2006
42006
Matrix models at low temperature
A Guionnet, É Maurel-Segala
arXiv preprint arXiv:2210.05239, 2022
32022
Unitary matrix integrals
B Collins, A Guionnet, E Maurel-Segala
arXiv preprint math.PR/0608193, 2006
22006
Asymptotics of unitary matrix integrals
B Collins, E Maurel-Segala, A Guionnet
arXiv preprint math/0608193, 2006
22006
High order expansion of matrix models and enumeration of maps (2006)
E Maurel-Segala
arXiv preprint math.PR/0608192, 0
2
The local limit of rooted directed animals on the square lattice
O Hénard, É Maurel-Segala, A Singh
arXiv preprint arXiv:2401.12935, 2024
2024
Modèles matriciels unitaires
E Maurel-Segala, A Guionnet, B Collins
Journées MAS et Journée en l'honneur de Jacques Neveu, 2010
2010
Second order asymptotics for matrix models
E Maurel-Segala, A Guionnet
Annals of Probability 35 (6), 2160-2212, 2007
2007
The system can't perform the operation now. Try again later.
Articles 1–16